# SDR USAASB01099

- Difficulty date: April 10, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Ceiling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTNANCE FOUND THE SEAT MOUNTED EMERGENCY EVACUATION LIGHTS, FROM SEAT ROWS 20 TO 23 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE AFT GALLEY CEILING, LEFT SIDE.  OPS CHECK GOOD.  (M)
